Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Separation in the BNSR-invariants of the pure braid groups
Zaremsky, Matthew C. B. (Binghamton University. Department of Mathematical Sciences)

Fecha: 2017
Resumen: We inspect the BNSR-invariants Σm(Pn) of the pure braid groups Pn, using Morse theory. The BNS-invariants Σ1 (Pn) were previously computed by Koban, McCammond, and Meier. We prove that for any 3≤m≤n, the inclusion Σm−2 (Pn) ⊆ Σm−3 (Pn) is proper, but Σ∞(Pn) = Σn−2 (Pn). We write down explicit character classes in each relevant Σm−3 (Pn)\Σm−2 (Pn). In particular we get examples of normalsubgroups N ≤ Pn with Pn/N ∼= Z such that N is of type Fm−3 but not Fm−2, for all 3 ≤ m ≤ n.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Braid group ; Bnsr-invariant ; Finiteness properties
Publicado en: Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 337-362 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/327584
DOI: 10.5565/PUBLMAT6121702


26 p, 423.1 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2017-09-04, última modificación el 2019-02-02



   Favorit i Compartir